Discussion on the papers on 'Statistics and mathematics'

Nelder, J.A. and Pearce, S.C. and Preece, Donald A. and Hill, I.D. and Bartholomew, D.J. and Chatfield, Chris and Evans, K. and Hutton, J.L. and Orchard, T.J. and Box, George and Chatwin, P. and Edwards, A.W.F. and Healy, M. and Herzberg, A.M. and Lauritzen, S.L. and Lindley, D.V. and Parzen, E. and Priestley, M.B. and Seuc, A.H. and Stuart, M. and Williams, D. and Sprent, P. and Hand, D.J. and Sean, S. and Bailey, R.A. (1998) Discussion on the papers on 'Statistics and mathematics'. Journal of the Royal Statistical Society: Series D (The Statistician), 47 (2). pp. 273-290. ISSN 0039-0526. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Additional information: Document Type: Editorial Material
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 29 Mar 2009 12:29
Last Modified: 27 Jun 2014 15:50
Resource URI: http://kar.kent.ac.uk/id/eprint/17469 (The current URI for this page, for reference purposes)
  • Depositors only (login required):